zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Global exponential stability analysis on impulsive BAM neural networks with distributed delays. (English) Zbl 1102.68117
Summary: Using M-matrix and topological degree tool, sufficient conditions are obtained for the existence, uniqueness and global exponential stability of the equilibrium point of bidirectional associative memory neural networks with distributed delays and subjected to impulsive state displacements at fixed instants of time by constructing a suitable Lyapunov functional. The results remove the usual assumptions that the boundedness, monotonicity, and differentiability of the activation functions. It is shown that in some cases, the stability criteria can be easily checked. Finally, an illustrative example is given to show the effectiveness of the presented criteria.

68T05Learning and adaptive systems
Full Text: DOI
[1] Kosko, B.: Bi-directional associative memories. IEEE trans. Syst. man cybernet. 18, No. 1, 49-60 (1988)
[2] G. Mathai, B.R. Upadhyaya, Performance analysis and application of the bidirectional associative memory to industrial spectral signatures, in: Proc. IJCNN’1989 (1), 1989, pp. 33 -- 37
[3] Gopalsamy, K.; He, X.: Delay-independent stability in bi-directional associative memory neural networks. IEEE trans. Neural networks 5, 998-1002 (1994)
[4] Cao, J.: Global asymptotic stability of delayed bi-directional associative memory neural networks. Appl. math. Comput. 142, 333-339 (2003) · Zbl 1031.34074
[5] Liand, J.; Cao, J.: Global asymptotic stability of delayed bi-directional associative memory networks with distributed delays. Appl. math. Comput. 152, 415-424 (2004) · Zbl 1046.94020
[6] Cao, J.; Wang, L.: Exponential stability and periodic oscillatory solution in BAM networks with delays. Neural networks 13, 457-463 (2002)
[7] Cao, J.; Wang, L.: Periodic oscillatory solution of bidirectional associative memory with delays. Phys. lett. E 61, 1825-1828 (2002)
[8] Cao, J.; Dong, M.: Exponential stability of delayed bidirectional associative memory networks. Appl. math. Comput. 135, 102-117 (2003)
[9] Huang, H.; Cao, J.: On global asymptotic stability of recurrent neural networks with time-varying delays. Appl. math. Comput. 142, 143-154 (2003) · Zbl 1035.34081
[10] Huang, H.; Ho, D. W. C.; Cao, J.: Analysis of global exponential stability and periodic solutions of recurrent neural networks with time-varying delays. Neural networks 18, 161-170 (2005) · Zbl 1078.68122
[11] Liang, J.; Cao, J.: Exponential stability of continuous-time and discrete-time bidirectional associative memory networks with time delays. Chaos solitons fractals 22, 773-785 (2005) · Zbl 1062.68102
[12] Li, Y.: Global exponential stability of BAM neural networks with delays and impulses. Chaos solitons fractals 24, 279-285 (2005) · Zbl 1099.68085
[13] Li, Y.; Xing, W.; Lu, L.: Existence and global exponential stability of periodic solution of a class of neural networks with impulses. Chaos solitons fractals 27, 437-445 (2006) · Zbl 1084.68103
[14] Li, Y.; Lu, L.: Global exponential stability and existence of periodic solution of Hopfield-type neural networks with impulses. Phys. lett. A 333, 62-71 (2004) · Zbl 1123.34303
[15] Li, Y.; Liu, P.: Existence and stability of positive periodic solution for BAM neural networks with delays. Math. comput. Modelling 40, 757-770 (2004) · Zbl 1197.34125
[16] Akca, H.; Alassar, R.; Covachev, V.: Continuous-time additive Hopfield-type neural networks with impulses. J. math. Anal. appl. 290, 436-451 (2004) · Zbl 1057.68083
[17] Xu, D.; Yang, Z.: Impulsive delay differential inequality and stability of neural networks. J. math. Anal. appl. 305, 107-120 (2005) · Zbl 1091.34046
[18] Horn, R. A.; Johnson, C. R.: Topics in matrix analysis. (1991) · Zbl 0729.15001